# SDR CA160106014

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,724 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Limiter
- Part number: 32447076
- Condition: Stripped
- Location: Rgb Adapter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT HAD TO CARRY OUT A PRECAUTIONARY IN-FLIGHT SHUTDOWN OF NR 1 ENGINE DUE TO TORQUE FLUCTUATION AND OIL PRESSURE DROPPING.  ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.   NR 1 ENGINE TORQUE LIMITER HAD COME AWAY FROM THE REDUCTION GEAR BOX THREADED BOSS, WHILE THE TORQUE LIMITER ADAPTER, THREADING WAS FOUND STRIPPED & WORN. DUE TO THE TORQUE LIMITER COMING AWAY FROM THE REDUCTION GEAR BOX, THIS ALLOWED PRESSURIZED OIL TO LEAK PAST, WHICH WOULD ACCOUNT FOR THE TORQUE FLUCTUATIONS AND DROPPING OIL PRESSURE.
